# SDR TSAA0251107

- Difficulty date: April 12, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A 2.5 INCH CRACK AT BS 710 FLOORBEAM BBL .07 ON THE WEB.  CUT OUT DAMAGED AREA ON THE WEB.  FABRICATED A REPAIR DOUBLER IAW FIGURE 6.  INSTALLED DOUBLER, STIFFENERS AND FILLERS.  REPAIR COMPLETED IAW ECO 2223 R1.  AIRCRAFT RETURNED TO SERVICE.  (M)
